# SDR DALA2023122110499

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50025
- Aircraft time: 11,525 hours, 5,312 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK #10 UPPER AT AFT ROLLER HAS CORROSION FWD AND AFT HAS CORROSION"M" PROVIDED TO ASSIST WITH LOCATION. REF 5742- 01028-02B. EVIDENCE OF PREVIOUS REWORK IS PRESENT. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED. ADDITIONAL ENGINEERING DOCUMENTATION IS REQUIRED PRIOR FLIGHT.REPAIRED SLAT TRACK RH #10 UPPER PER ERA 607541-14AD REV B & PRI REV 0 MATCH. (LP# 0118848)
